# SDR AALA2020072219024

- Difficulty date: July 10, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N803NN
- Make and model: Boeing 737823
- Aircraft serial: 29566
- Aircraft time: 33,457 hours, 13,520 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501199
- Condition: Corroded
- Location: Bs 500-500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE,  LEFT TRANSITION PANEL CORRODED FROM BS 500 TO 500I.  REPLACED THE TRANSITION PANEL IAW SRM 53-00-53-2R5.
